# SDR SWAA2019111438828

- Difficulty date: November 9, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER VAPOR BARRIER FORWARD SUPPORT ANGLE, CENTER FUEL TANK CRACKED AT BS. 663, LBL 7. / REPAIRED ANGLE IAW SRM.
